# SDR 7CJA20121205001

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N122LX
- Make and model: Lear 55LEAR
- Aircraft serial: 030
- Aircraft time: 9,354 hours, 6,382 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5407002416
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 9,354 hours, 6,382 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SERVICE LINE IN REAR HYDRAULIC BAY CRACKED IN FLIGHT.  HYDRAULIC SYSTEM FAILURE SINCE FLUID LEAKED OUT.  SEE UNUSUAL OCCURRENCE DATED 12/02/12.
